×

zbMATH — the first resource for mathematics

Addendum to ‘A priori estimates for solutions of the minimal surface equation’. (English) Zbl 0157.18201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Serrin, J., A priori estimates for solutions of the minimal surface equation. Arch. Rational Mech. Anal. 14, 376–383 (1963). · Zbl 0117.07304
[2] Nitsche, J.C.C., On new results in the theory of minimal surfaces. Bull. Amer. Math. Soc. 71, 195–270 (1965). · Zbl 0135.21701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.